# SDR F3LA2017021500077

- Difficulty date: January 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 37,481 hours, 15,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Part time: 37,481 hours, 15,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM Y765 FR66 TO FR69 CORROSION. REMOVED AND REPLACED FLOORBEAM Y765 AT FR66 TO FR69 IAW SRM 51-42-11.
